# SDR QXEA2010101500618

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 22,429 hours, 23,051 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Clip
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C5 CHECK - LAV DRAIN PORT ANCHOR NUT CLIP AT STA X28.000 STR 31R IS CORRODED.  NUT CLIP PLATES WERE FOUND TO BE OUT OF LIMITS W/ MORE THAN 10 PERCENT THICKNESS OF CORROSION, IAW SRM 51-14-00.  FABRICATED NUT NUT PLATE STRIP IAW DWG 85328857 AND HORIZON AIR TASK CARD 6-53-953. ALODINED IAW SRM 51-21-10-02-01. INSTALLED NUT CLIP PLATE ASSY IAW SRM 51-42-05-02-01. RESTORED SURFACE PROTECTION IAW Q400 51-25-25.
